Siberian Mathematical Journal

, Volume 26, Issue 5, pp 765–776 | Cite as

Compacta coabsolute with linearly ordered compacta

  • G. I. Chertanov
Article
  • 11 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Ponomarev, “Paracompacta, their projection spectra and continuous mappings”, Mat. Sb.,60, No. 1, 89–119 (1963).Google Scholar
  2. 2.
    V. I. Ponomarev, “On spaces coabsolute with metric spaces”, Usp. Mat. Nauk,21, No. 4, 101–132 (1966).Google Scholar
  3. 3.
    V. I. Ponomarev and L. B. Shapiro., “Absolutes of topological spaces and their continuous mappings”, Usp. Mat. Nauk,31, No. 5, 121–136 (1980).Google Scholar
  4. 4.
    G. I. Chertanov, “On trees and linearly ordered compacta”, Usp. Mat. Nauk,35, No. 3, 237–240 (1980).Google Scholar
  5. 5.
    M. Scott Williams, “Trees, Gleason spaces and coabsolutes of βN/N”, Trans. Am. Mat. Soc.,271, No. 1, 83–100 (1983).Google Scholar
  6. 6.
    P. S. Aleksandrov, Introduction to Set Theory and General Topology [in Russian], Nauka, Moscow (1977).Google Scholar
  7. 7.
    A. V. Arkhangel'skii and V. I. Ponomarev, Foundations of General Topology in Problems and Exercises [in Russian], Nauka, Moscow (1974).Google Scholar
  8. 8.
    R. Engelkind, General Topology, PWN, Warszawa (1977).Google Scholar
  9. 9.
    J. Nagata, “On dimension and metrization”, in: Proc. Symp. General Topology, Prague (1961), pp. 282–285.Google Scholar
  10. 10.
    G. I. Chertanov, “On the connection between Aronszajn trees and nonmetrizable No-monolithic linearly ordered compacta satisfying the first countability axiom”, Sib. Mat. Zh.,23, No. 4, 166–179 (1982).Google Scholar
  11. 11.
    D. J. Lutzer, “On generalized ordered spaces”, Rozprawy Math. (Dissert. Math.),89, 5–36 (1971).Google Scholar
  12. 12.
    G. Kurepa, “Ensembles ordonnés et ramifiés”, Publ. Math. Inst. Beograd.,4, 1–138 (1935).Google Scholar
  13. 13.
    G. I. Chertanov, “On spaces with the Martin property., coabsolute with linearly ordered spaces”, Vestn. Mosk. Univ., Ser. I Mat. Mekh., No. 6, 10–17 (1973).Google Scholar
  14. 14.
    G. Kurepa, “La condition de Souslin et une proprieté caracteristique des nombres reéles”, C. R. Acad. Sci. Paris,231, 1113–1114 (1950).Google Scholar
  15. 15.
    H. E. White, “First countable spaces that have special pseudo-bases”, Can. Math. Bull.,21, No. 1, 103–112 (1978).Google Scholar
  16. 16.
    M. G. Tkachenko, “On π-bases of rank 1 in infinite products”, Vestn. Mosk. Gos. Univ., Ser. I Mat. Mekh., No. 3, 52–55 (1980).Google Scholar
  17. 17.
    A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Usp. Mat. Nauk,33, No. 6, 29–48 (1978).Google Scholar
  18. 18.
    B. A. Efimov and G. I. Chertanov, “On subspaces of Σ-products of segments”, Comment. Math. Univ. Carol.,19, No. 3, 569–593 (1978).Google Scholar
  19. 19.
    B. A. Efimov, and G. I. Chertanov, “On two properties of the Suslin continuum”, Math. Balcan.,6, No. 1, 47–54 (1976).Google Scholar
  20. 20.
    S. Todorčevic, “Stationary sets and continuums”, Publ. Inst. Math. Beograd,29, 249–262 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • G. I. Chertanov

There are no affiliations available

Personalised recommendations